# SDR UIEA2021092302090

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 105,363 hours, 18,565 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: V243602
- Part serial: 08071155
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT HYD QTY 1 MSG, FOLLOWED BY HYD SYS 1 MSG AND LIGHT(  FOUND FITTINGS ON FUSE ASSY FOR RH BODY GEAR LEAKING. REPLACED RH BODY GEAR TRUCK POSITIONING FUSE IAW AMM 32-13-24/401. LEAK CHECK GOOD.  )
